Discussions that mention lexapro

Back Problems board


hey deb,i do think you need to first drop the idiot PM you are currently seeing(he wont "LET" you come off?give me a break) then see that neurologist,but by all means,DO see a phsyc doc who is much more familiar with the actual effects of these types of meds.temporarily going onto like lexapro( is a bit milder form of SSRI) could possibly help with the WD symptoms.is just much easier going off of lex when compared to some of the stonger types of the SSRIs.but i do agree a phsyc doc would be your best bet for getting this crap done with for good.they just have a much better understanding of what areas of the brain can be affected by certain meds.and what will counter what,you know what i mean?this PM really freaks me out in that with what you are experincing,he really should be doing everything he can to help you and hes not.if you have an option of finding another PM,lose this masochist.what he is allowing you to suffer thru is just sick deb,really sick.whatever happened to 'first do no harm"?

get thee to a good phsyc doc asap who really has the best knowledge of how to go about getting you off this merry go round nightmare the PM has placed you on.i am just so sorry that you are having such a horrid wd from this crap.hang in there deb.Marcia